MathSciNet Relay Station
MathSciNet bibliographic data
MR1014878 (91a:65220) 65M60 (65J10)
Marion, Martine; Temam, Roger Nonlinear Galerkin methods. SIAM J. Numer. Anal. 26 (1989), no. 5, 1139–1157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement